Aggregation of scale elasticities across firms

Fare, Rolf and Zelenyuk, Valentin (2012) Aggregation of scale elasticities across firms. Applied Economics Letters, 19 16: 1593-1597. doi:10.1080/13504851.2011.641923

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Fare, Rolf
Zelenyuk, Valentin
Title Aggregation of scale elasticities across firms
Journal name Applied Economics Letters   Check publisher's open access policy
ISSN 1350-4851
Publication date 2012
Sub-type Article (original research)
DOI 10.1080/13504851.2011.641923
Open Access Status
Volume 19
Issue 16
Start page 1593
End page 1597
Total pages 5
Place of publication Abingdon, United Kingdom
Publisher Routledge
Collection year 2013
Language eng
Abstract In this article, we propose new aggregate or ‘group’ primal and dual scale elasticity measures of an economic system (e.g. industry consisting of several firms).
Keyword Scale elasticity
Duality theory
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2013 Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 14 May 2012, 21:46:51 EST by System User on behalf of School of Economics